# SDR 2A6D20230523002

- Difficulty date: May 23, 2023
- Submitted: May 23, 2023
- Operation: General aviation
- Aircraft: N118LN
- Make and model: Snias AS350B3
- Aircraft serial: 4214
- Aircraft time: 4,675 hours, 14,209 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,509 hours, 9,397 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 350A21135921
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 4,675 hours, 14,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION DAMAGE WAS DISCOVERED TO THE R/H CABIN FLOOR EDGING P/N: 350A21-1359-21.
